Recurrent gastrointestinal hemorrhage in treatment with dasatinib in a patient showing SMAD4 mutation with acute lymphoblastic leukemia Philadelphia positive and juvenile polyposis hereditary hemorrhagic telangiectasia syndrome

  • Chiara Sartor Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Cristina Papayannidis Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Maria Chiara Abbenante Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Ilaria Iacobucci Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Alessandro Broccoli Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Claudia Venturi Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Nicoletta Testoni Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Anna Ferrari Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.
  • Giovanni Martinelli | martg@tin.it Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Italy.

Abstract

We report a case of a patient affected by juvenile polyposis and hereditary hemorrhagic telangiectasia linked to a SMAD4 mutation who developed acute lymphoblastic leukemia positive for the Philadelphia chromosome translocation and with a complex karyotype. During the treatment with the tyrosine kinase inhibitor dasatinib the patient presented recurrent severe gastrointestinal hemorrhages linked to the genetic background and aggravated by thrombocytopenia.

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.
Published
2013-07-03
Info
Issue
Section
Case Reports
Keywords:
juvenile poyposis, hereditary hemorrhagic telangiectasia, acute lymphoblastic leukemia, SMAD4, Philadelphia chromosome, dasatinib, hemorrhage
Statistics
  • Abstract views: 2714

  • PDF: 444
  • HTML: 73
How to Cite
Sartor, C., Papayannidis, C., Abbenante, M. C., Iacobucci, I., Broccoli, A., Venturi, C., Testoni, N., Ferrari, A., & Martinelli, G. (2013). Recurrent gastrointestinal hemorrhage in treatment with dasatinib in a patient showing SMAD4 mutation with acute lymphoblastic leukemia Philadelphia positive and juvenile polyposis hereditary hemorrhagic telangiectasia syndrome. Hematology Reports, 5(2), e7. https://doi.org/10.4081/hr.2013.e7

Most read articles by the same author(s)